# SDR DALA2023031401862

- Difficulty date: March 13, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 86,730 hours, 16,874 cycles
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 1810 -ATB- AIR TURN BACK DUE TO LEFT ENGINE OVERHEAT MESSAGE. FOUND ONE FUEL NOZZLE MISSING TWO BOLTS. PERFORMED BORESCOPE OF PRIMARY NOZZLE AND FOUND PRIMARY SWIRLER LIBERATED. ENGINE CHANGED. (4096890)
